Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 86, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 29, 2006, 11:31 PM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2006, 11:31 PM EDT (03:31 UTC)
- Expired
- Jul 30, 2006, 12:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
Counties Cattaraugus County, NY, Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 99 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 11:35 PM EDT | TSTM WND DMG | 5 S Randolph, NY | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 300332 SVRBUF NYC009-013-300415- /O.NEW.KBUF.SV.W.0086.060730T0331Z-060730T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 1131 PM EDT SAT JUL 29 2006 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CATTARAUGUS COUNTY IN WESTERN NEW YORK CHAUTAUQUA COUNTY IN WESTERN NEW YORK * UNTIL 1215 AM EDT * AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF FALCONER TO 7 MILES EAST OF FINDLEY LAKE... MOVING SOUTHEAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... FREWSBURG BY 1140 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS MUCH OF CHAUTAUQUA COUNTY. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4229 7902 4215 7973 4201 7974 4201 7880 $$ RSH
2 follow-up statements
000 WWUS51 KBUF 300351 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1148 PM EDT SAT JUL 29 2006 NYC009-013-300415- /O.CON.KBUF.SV.W.0086.000000T0000Z-060730T0415Z/ CHAUTAUQUA NY-CATTARAUGUS NY- 1148 PM EDT SAT JUL 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR CATTARAUGUS AND CHAUTAUQUA COUNTIES... AT 1145 PM EDT...EMERGENCY MANAGEMENT OFFICIALS CONFIRMED DOPPLER RADAR WIND ESTIMATES IN EXCESS OF 60 MPH BY REPORTING DOWNED TREES ACROSS MUCH OF CHAUTAUQUA COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF SALAMANCA TO 15 MILES WEST OF JAMESTOWN...MOVING SOUTHEAST AT 30 MPH. ADDITIONAL STRONG THUNDERSTORMS WERE CONTINUING TO DEVELOP JUST TO THE SOUTH OF SINCLAIRVILLE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4229 7902 4215 7973 4201 7974 4201 7880 $$ RSH
000 WWUS51 KBUF 300417 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1214 AM EDT SUN JUL 30 2006 NYC009-013-300424- /O.EXP.KBUF.SV.W.0086.000000T0000Z-060730T0415Z/ CHAUTAUQUA NY-CATTARAUGUS NY- 1214 AM EDT SUN JUL 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CATTARAUGUS AND CHAUTAUQUA COUNTIES EXPIRES AT 1215 AM EDT... AT 1214 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT WHILE STRONG THUNDERSTORMS REMAIN IN PLACE OVER THE SOUTHERN THIRD OF CHAUTAUQUA COUNTY AND SOUTHWESTERN CATTARAUGUS COUNTY...THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE EXITED THE WARNED AREA. THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. THE REMAINING STORMS WILL PRODUCE MORE DOWNPOURS AND CLOUD TO GROUND LIGHTNING ACROSS THE SOUTHERN THIRD OF BOTH COUNTIES THROUGH 1 AM EDT. LAT...LON 4229 7902 4215 7973 4201 7974 4201 7880 $$ RSH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 9:25 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 29, 9:25 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
925 PM EDT SAT JUL 29 2006
.UPDATE...
PLENTY OF SEVERE WEATHER REPORTS FROM OUR SEVERE WEATHER EPISODE
THIS AFTERNOON AND EVENING. STILL SOME STORMS FIRING UP AT THIS
TIME...ONE RECENTLY OVER LAKE ERIE AND A LINE JUST APPROACHING
NIAGARA AND ORLEANS COUNTIES. SEVERE IS STILL NOT OUT OF THE
QUESTION. THE WATCH WILL MOST LIKELY BE ALLOWED TO EXPIRE AT 10
PM AS SCHEDULED. UPDATED ZONES WILL BE HELD UNTIL THE WATCH
EXPIRES. LOOKS LIKE A RAPID DROP OFF OF ACTIVITY AFTER MIDNIGHT.
THE GRIDS AND FORECAST WILL REFLECT THAT.
THE FLASH FLOOD WATCH THAT WAS IN EFFECT EARLIER FOR WAYNE COUNTY
NORTHEAST WAS CANCELLED ON A PREVIOUS UPDATE. IT TURNED OUT THAT
THERE WAS MORE POTENTIAL FOR FLOODING OVER THE WESTERN COUNTIES
WHERE THERE WERE A FEW LOCALIZED POOR DRAINAGE FLOODING REPORTS.
&&
.PREV DISCUSSION...
/ISSUED 416 PM EDT SAT JUL 29 2006/
LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE HEAT AND HUMIDITY WILL CONTINUE INTO MID WEEK WITH HIGHS IN THE
90S AND DEWPOINTS IN THE UPPER 60S TO LOW 70S. A COLD FRONT SWEEPING
ACROSS THE GREAT LAKES ON WEDNESDAY NIGHT WILL BRING A GOOD CHANCE
OF THUNDERSTORMS TO THE ENTIRE FORECAST AREA THROUGH MID DAY
THURSDAY. HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL MODERATE
TEMPERATURES FOR THURSDAY THROUGH SATURDAY WITH HIGHS IN THE UPPER
70S TO LOW 80S AND LOWS MAINLY IN THE 50S.
AVIATION...
THUNDERSTORMS OVER LAKE ONTARIO WILL LOWER VSBYS AND CIGS AT ALL
TAF SITES TO LOWER MVFR DURING THE EVENING AND EARLY TONIGHT. THE
STORMS WILL WEAKEN AND DIMINISH LATE TONIGHT BUT ANOTHER ROUND OF
CONVECTION IS POSSIBLE ON SUNDAY.
PREV DISCUSSION...
/ISSUED 338 PM EDT SAT JUL 29 2006/
SYNOPSIS...
WARM AND HUMID WEATHER WILL CONTINUE AT THE SURFACE ACROSS THE
REGION FOR THE NEXT SEVERAL DAYS AS A LONG WAVE RIDGE AXIS GRADUALLY
MOVES EAST FROM THE PLAINS. THE RIDGE AXIS IS EXPECTED TO REACH THE
LOWER GREAT LAKES BY TUESDAY EVENING. UNTIL THEN WE WILL BE UNDER A
NORTHWEST FLOW ALOFT WITH SHORT WAVES MOVING THROUGH ON THE EASTERN
PERIPHERY OF THE RIDGE. THIS WILL PROVIDE FOR THE THREAT OF
CONVECTIVE ACTIVITY RIGHT THROUGH AT LEAST TUESDAY ALTHOUGH THE
UPPER RIDGE MAY MOVE FAR ENOUGH EAST BY MONDAY NIGHT OR TUESDAY TO
LOWER THE CHANCES.
SHORT TERM /TONIGHT THROUGH TUESDAY/...
OUR FIRST CONCERN IN THE VERY SHORT TERM IS THE SEVERE POTENTIAL FOR
THIS AFTERNOON AND EVENING...INITIALLY ACROSS EASTERN LAKE ONTARIO
AND THE COUNTIES TO THE EAST AND THEN ACROSS MOST ALL OF OUR CWA
THROUGH EVENING AS A WEAK SURFACE BOUNDARY SLIDES
SOUTHEAST ACROSS US. WE HAVE BEEN WATCHING A FAIRLY ACTIVE AREA OF
THUNDERSTORMS THAT HAS ALREADY PRODUCE DAMAGE SOUTHEAST OF LAKE
ONTARIO. A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FROM WAYNE
COUNTY NORTHEAST ACROSS THE EASTERN LAKE ONTARIO COUNTIES.
THE MOST DIFFICULT PART OF THIS FORECAST PERIOD WILL BE THE TIMING
AND AREAL COVERAGE OF CONVECTIVE ACTIVITY. LOOKING AT SHORT WAVES IN
THE NORTHWEST 500 MILLIBAR FLOW COUPLED WITH THE PROJECTED
DIVERGENCE ALOFT FIELDS AT 300 AND 250 MILLIBARS IT APPEARS THAT THE
BEST CHANCES OF CONVECTION WILL BE LATE THIS AFTERNOON INTO THE
FIRST HALF OF TONIGHT THEN AGAIN FROM MIDDAY SUNDAY THROUGH THE
AFTERNOON. WITH PRECIPITABLE WATER VALUES REMAINING ABOVE 1.75
INCHES THERE IS ALSO THE WORRY ABOUT LOCALIZED VERY HEAVY RAIN. WITH
SOME AREAS ALREADY GETTING BIG AMOUNTS RECENTLY WE WILL HAVE TO KEEP
A CLOSE EYE ON THINGS.
SUNDAY NIGHT WILL LIKELY BE THE QUIETEST PERIOD AS WE LOSE DIURNAL
HEATING. WE WILL KEEP POPS DOWN TO AROUND 20.
THE CONFIDENCE LEVEL FOR MONDAY IS LOWER AT THIS TIME AS THERE ARE
SOME IMPORTANT MODEL DIFFERENCES. THE FORECAST AXIS OF THE UPPER
RIDGE IS FARTHER EAST ON THE GFS THAN THE WRF. IF THE GFS VERIFIES
THEN MOST OF THE CONVECTIVE ACTIVITY WOULD BE FROM THE EASTERN LAKE
ONTARIO COUNTIES EASTWARD. GIVEN THE UNCERTAINTY THOUGH WE ARE
COMPELLED TO RETAIN AT LEAST CHANCE POPS FOR MOST OF THE AREA WITH
THE HIGHEST ACROSS THE NORTHEAST ZONES.
FOR MONDAY NIGHT AND TUESDAY...ALTHOUGH WE ARE STILL IN A VERY WARM
AND HUMID AIRMASS CONSIDERING THE UPPER RIDGE CRESTING OVER US WE
BELIEVE THAT LOWER POPS ARE IN ORDER. WE WILL MAKE THEN 20 OR LESS
FOR MOST AREAS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...SEVERE THUNDERSTORM WATCH FOR NYZ001>008-010>014-085 UNTIL 10
PM SATURDAY.
MARINE...SEVERE THUNDERSTORM WATCH FOR LEZ020 UNTIL 10 PM SATURDAY.
SEVERE THUNDERSTORM WATCH FOR LOZ042>045-062>065 UNTIL 10 PM
SATURDAY.
SEVERE THUNDERSTORM WATCH FOR SLZ022 UNTIL 10 PM SATURDAY.
&&
UPDATE...SAGEHazardous weather outlook, Jul 29, 4:12 AM EDT, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 412 AM EDT SAT JUL 29 2006 NYZ001>008-010>014-019>021-085-300815- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 412 AM EDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING AS A WEAK COOL FRONT MOVES INTO THE AREA. WHILE SEVERE THUNDERSTORMS CANNOT BE RULED OUT...AT THIS TIME IT APPEARS THEY WOULD LARGELY BE ISOLATED IN NATURE...WITH DAMAGING WINDS THE MAIN THREAT. OF MORE CONCERN IS THE POTENTIAL FOR HEAVY DOWNPOURS...WITH ANY STORM CAPABALE OF PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-300815- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 412 AM EDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Local storm report, Jul 29, 7:04 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
704 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG LANCASTER 42.90N 78.67W
07/29/2006 ERIE NY TRAINED SPOTTER
LINES DOWN. WALDEN AVE CLOSED
&&
SAGELocal storm report, Jul 29, 7:08 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
708 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG CLARENCE 42.98N 78.59W
07/29/2006 ERIE NY NWS EMPLOYEE
LARGE LIMBS DOWN
&&
SAGELocal storm report, Jul 29, 7:27 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
727 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG AKRON 43.02N 78.50W
07/29/2006 ERIE NY TRAINED SPOTTER
TREES DOWN
0640 PM TSTM WND DMG WRIGHTS CORNERS 43.22N 78.68W
07/29/2006 NIAGARA NY AMATEUR RADIO
TREE DOWN ON HOUSE AND CAR
0642 PM TSTM WND DMG TONAWANDA 42.98N 78.88W
07/29/2006 ERIE NY AMATEUR RADIO
LARGE LIMBS DOWN
0650 PM TSTM WND DMG CLARENCE 42.98N 78.59W
07/29/2006 ERIE NY NWS EMPLOYEE
LARGE LIMBS DOWN
0700 PM TSTM WND DMG LANCASTER 42.90N 78.67W
07/29/2006 ERIE NY TRAINED SPOTTER
LINES DOWN. WALDEN AVE CLOSED
&&
SAGELocal storm report, Jul 29, 7:57 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
757 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG CARLTON 43.33N 78.20W
07/29/2006 ORLEANS NY LAW ENFORCEMENT
TREES DOWN
0510 PM TSTM WND DMG YATES CENTER 43.34N 78.39W
07/29/2006 ORLEANS NY LAW ENFORCEMENT
TREES DOWN
0545 PM TSTM WND DMG LOCKPORT 43.17N 78.70W
07/29/2006 NIAGARA NY PUBLIC
MANY LARGE LIMBS DOWN
0610 PM TSTM WND DMG AKRON 43.02N 78.50W
07/29/2006 ERIE NY TRAINED SPOTTER
TREES DOWN
0640 PM TSTM WND DMG WRIGHTS CORNERS 43.22N 78.68W
07/29/2006 NIAGARA NY AMATEUR RADIO
TREE DOWN ON HOUSE AND CAR
0642 PM TSTM WND DMG TONAWANDA 42.98N 78.88W
07/29/2006 ERIE NY AMATEUR RADIO
LARGE LIMBS DOWN
0650 PM TSTM WND DMG CLARENCE 42.98N 78.59W
07/29/2006 ERIE NY NWS EMPLOYEE
LARGE LIMBS DOWN
0700 PM TSTM WND DMG LANCASTER 42.90N 78.67W
07/29/2006 ERIE NY TRAINED SPOTTER
LINES DOWN. WALDEN AVE CLOSED
&&
SAGELocal storm report, Jul 29, 8:24 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
824 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG HARRIS HILL 42.98N 78.68W
07/29/2006 ERIE NY AMATEUR RADIO
SEVERAL TREES DOWN
&&
SAGELocal storm report, Jul 29, 9:31 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
931 PM EDT SAT JUL 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG LOCKPORT 43.17N 78.70W
07/29/2006 NIAGARA NY PUBLIC
MANY LARGE LIMBS DOWN
0610 PM TSTM WND DMG AKRON 43.02N 78.50W
07/29/2006 ERIE NY TRAINED SPOTTER
TREES DOWN
0640 PM TSTM WND DMG WRIGHTS CORNERS 43.22N 78.68W
07/29/2006 NIAGARA NY AMATEUR RADIO
TREE DOWN ON HOUSE AND CAR
0642 PM TSTM WND DMG TONAWANDA 42.98N 78.88W
07/29/2006 ERIE NY AMATEUR RADIO
LARGE LIMBS DOWN
0650 PM TSTM WND DMG CLARENCE 42.98N 78.59W
07/29/2006 ERIE NY NWS EMPLOYEE
LARGE LIMBS DOWN
0700 PM TSTM WND DMG LANCASTER 42.90N 78.67W
07/29/2006 ERIE NY TRAINED SPOTTER
LINES DOWN. WALDEN AVE CLOSED
0710 PM TSTM WND DMG CLARENCE 42.98N 78.59W
07/29/2006 ERIE NY NWS EMPLOYEE
LARGE TREE LIMBS DOWN
0715 PM TSTM WND DMG HARRIS HILL 42.98N 78.68W
07/29/2006 ERIE NY AMATEUR RADIO
SEVERAL TREES DOWN
&&
SAGEThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:20 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jul 29, 10:34 PM EDT | Special Marine Warning | BUF | 26 min | |
| Jul 29, 10:54 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 36 min |
| Jul 30, 2:23 PM EDT | Excessive Heat Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.